# SDR C2XA03TY213

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Aircraft time: 11,395 hours, 8,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 3C INSPECTION THE CENTER TOP CAP IN LAV WAS CORRODED.  MAINT REMOVED AND REPLACED THE CENTER TOP-CAP IN THE LAV, ALL WORK WAS IAW SRM 51-40-02 AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
